# SDR C2XA03CL121

- Difficulty date: July 8, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED FLOOR EMERGENCY LIGHTS BURNED OUT IN TWO SECTIONS.  MAINTENANCE RESECURED LOOSE WIRE ON EMERGENCY LIGHT STRIP.
